# SDR 2013FA0000375

- Difficulty date: June 4, 2013
- Submitted: June 28, 2013
- Operation: General aviation
- Aircraft: N550JD
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5032
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Power Supply
- Part number: 70244401901
- Part serial: 03111582
- Condition: Burned
- Location: Equipment Rack
- Part time: 3,352 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURIN POSTFLIGHT INSPECTION THE TECH NOTICED TWO CIRCUIT BREAKERS TRIPPED.  MAU3B PRIMARY AND MAU3B SECONDARY.  TECH RESET THE CIRCUIT BREAKERS AND APPROXIMATELY 10 SECONDS LATER NOTICED A HOT ELECTRICAL ODOR AND SAW A SMOKE HAZE COMING FROM THE LT ELECTRONIC EQUIPMENT RACK.  CIRCUIT BREAKER DID NOT TRIP AGAIN.  DURING INSPECTION, POWER SUPPLY  WAS FOUND SCORCHED AND HAD SEVERAL COMPONENTS COMPLETELY BURNED OFF.    REPLACED WITH A SERVICEABLE AND SYSTEM FUNCTIONAL TESTED AND RETURNED TO SERVICE.
